MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE
Catalog Number CDH25P
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent 8/31/2026.D4 batch # 947d93.Corrected data d4: udi#.Investigation summary.The product was returned for thorough evaluation, which included visual inspections of the returned device.Visual analysis of the returned sample determined that the cdh25p device was received with no apparent damage and the anvil was not returned for analysis.Only casing half washer was returned and there were no staples present.When the test battery was installed was noted difficulty to insert the battery and the green checkmark illuminated, indicating that the device was fired and achieved complete firing stroke.The device was disassembled to verify the condition of the internal components and the bulkhead contact from the left side was noted to be damaged.In addition, marks and damages on the bulkhead shroud were noted possibly caused by improper battery loading.This condition may have caused the reported event.Although no conclusion could be reach on the cause of the reported event, it should be noted that when insert the battery pack, aligning the release tabs with the slots situated on the back of the device.Ensure that it is completely engaged; a clear click sound will confirm it¿s properly secured, and the backlight of the tissue compression scale will glow.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 947d93, and no non-conformances related to the reported complaint condition were identified.

Brand Name
ECHELON CIRCULAR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50236615
Report Number3005075853-2026-06615
Device Sequence Number16050371
Product Code GDW
UDI-Device Identifier10705036015376
UDI-Public(01)10705036015376(17)290228(10)947D93
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH25P
Device Lot Number947D93
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by ManufacturerNot provided
08/21/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date08/24/2026
08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown